# SDR VNAA0305015

- Difficulty date: May 21, 2003
- Submitted: June 2, 2003
- Operation: Air carrier
- Aircraft: N424JS
- Make and model: Dorner DO328100
- Aircraft serial: 3033
- Aircraft time: 20,936 hours, 18,751 cycles
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gasket
- Condition: Loose
- Location: Fwd Fuselage
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING THE CLIMBOUT, THE CREW HEARD A BANGING NOISE ON THE FUSELAGE AND RETURNED TO DAY.  MAINTENANCE INSPECTED AND FOUND A PIECE OF WEATHER STRIPPING LOOSE AT THE FORWARD FUSELAGE.  MAINTENANCE THEN TRIMMED THE STRIPPING IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 53-00-00 AND THEN PLACED IT ON THE DMI LIST.
